Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What does disappearance of nodular enhancement mean?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6486 Questions
Question
I asked what does disappearance of nodular enhancement mean. wife had brain cancer and an mri in oct april and on july 2014 and in the mri it mentioned the disappearance of nodular enhancement. she has been on multiple alternative treatments since april.
Posted Sun, 3 Aug 2014 in X-ray, Lab tests and Scans
 
 
Answered by Dr. Indu Kumar 34 minutes later
Brief Answer:
It means improvement in the condition.

Detailed Answer:
Hello XXXX
Thanks for writing to HCM

Disappearance of nodular enhancement means improvement in the status of lesions.
Nodular enhancement is among one of the types of enhancement patterns in MRI or CT scan.
Enhancement of lesions are due to loss of blood-brain barrier in variety of conditions like inflammation,infection,tumour etc.
Loss of enhancement suggests appearance of blood-brain barrier and it can be taken as a positive sign.However,it should be correlated clinically.

Get well soon.
Hope I have answered your question.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor